# SDR GTIA1000013

- Difficulty date: May 13, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 16,643 hours, 7,992 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Condition: Inoperative
- Location: O2 Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OPS CHECK OF PAX O2 MANUAL MASK RELEASE FOR WORK CARD FOUND THAT CONTAINERS AT ROW 16L AND 20R WOULD NOT OPEN.
